# SDR DALA2018060763870

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 78,294 hours, 35,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, CATERING FOUND A GOUGE ON THE FUSELAGE SKIN JUST FWD OF BS 377.7, BETWEEN STRINGERS 13R AND 14R.  THE GOUGED AREA WAS APPROXIMATELY 1 INCH IN DIAMETER.  LESS THAN .001 INCH REMOVED AFTER BLENDING.  REPAIRED IAW SRM 53-10-03 AND 53-00-01, FIG 101.
